# SDR IPXA2021070271209

- Difficulty date: June 21, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 86,278 hours, 15,581 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLT WING UPPER T/E PANEL IS BULGED AT REAR SPAR JUST O/B OF #5 SPOILER.REPAIRED CORRODED LT WING REAR SPAR UPPER CAP AFT FLANGE BETWEEN XORS 787 - XORS 826 IAW VT-SAA EA 011-5710-01-A9201 REV. IR AND UPS EO MD11-5710-80889-A. (MINOR)
